Aniello, Paolo (2008) Bipartite quantum systems: on the realigment criterion and beyond. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: Bipartite quantum systems: on the realigment criterion and beyond
Creators:
CreatorsEmail
Aniello, PaoloUNSPECIFIED
Autor/s: C. Lupo, P. Aniello, A. Scardicchio
Date: 2008
Number of Pages: 0
Department: Scienze fisiche
Journal or Publication Title: JOURNAL OF PHYSICS. A, MATHEMATICAL AND THEORETICAL
Date: 2008
Volume: 41
Page Range: pp. 415301-4153015
Number of Pages: 0
Date Deposited: 21 Oct 2010 06:16
Last Modified: 30 Apr 2014 19:42
URI: http://www.fedoa.unina.it/id/eprint/6968

Actions (login required)

View Item View Item